# SDR ZIAA97028

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 8009721
- Condition: Cracked
- Location: Bs 845
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING SCHEDULED INSPECTION, FOUND AT FS 845, LONGERON 49, REAR CARGO DOOR SILL, FLOORBEAM TO LONGERON SUPPORT ATTACHMENT CRACKED .75 INCH.  REPAIRED IAW L-188 SRM 53-2-4.  (M)
